Mathematical programming

Mathematical programming Encontrados 7 registros  La búsqueda tardó 0.00 segundos. 
1.
59 p, 2.2 MB Discrete convex analysis / Murota, Kazuo
A theory of "discrete convex analysis" is developed for integer-valued functions defined on integer lattice points. The theory parallels the ordinary convex analysis, covering discrete analogues of the fundamental concepts such as conjugacy, subgradients, the Fenchel min-max duality, separation theorems and the Lagrange duality framework for convex/nonconvex optimization. [...]
1998
Mathematical Programming, vol. 83 n. 3 (1998) p. 313-371  
 Acceso restringido a la UAB
2.
19 p, 692.2 KB A bundle-Newton method for nonsmooth unconstrained minimization / Luksan, Ladislav ; Vlcek, Jan
An algorithm based on a combination of the polyhedral and quadratic approximation is given for finding stationary points for unconstrained minimization problems with locally Lipschitz problem functions that are not necessarily convex or differentiable. [...]
1998
Mathematical Programming, vol. 83 n. 3 (1998) p. 373-391  
 Acceso restringido a la UAB
3.
14 p, 488.8 KB Affine scaling algorithm fails for semidefinite programming / Muramatsu, Masakazu
In this paper, we introduce an affine scaling algorithm for semidefine programming (SDP), and give an example of a semidefinite program such that the affine scaling algorithm converges to a non-optimal point. [...]
1998
Mathematical Programming, vol. 83 n. 3 (1998) p. 393-406  
 Acceso restringido a la UAB
4.
17 p, 563.6 KB Infeasible-interior-point paths for sufficient linear complementarity problems and their analyticity / Stoer, Josef ; Wechs, Martin
In this paper we study the behavior of infeasible-interior-point-paths for solving horizontal linear complementarity problems that are sufficient in the sense of Cottle et al. (R. W. Cottle, J. -S. [...]
1998
Mathematical Programming, vol. 83 n. 3 (1998) p. 407-423  
 Acceso restringido a la UAB
5.
26 p, 871.8 KB A branch and bound method for stochastic global optimization / Norkin, Vladimir I. ; Pflug, Georg Ch. ; Ruszczynski, Andrzej
A stochastic branch and bound method for solving stochastic global optimization problems is proposed. As in the deterministic case, the feasible set is partitioned into compact subsets. To guide the partitioning process the method uses stochastic upper and lower estimates of the optimal value of the objective function in each subset. [...]
1998
Mathematical Programming, vol. 83 n. 3 (1998) p. 425-450  
 Acceso restringido a la UAB
6.
14 p, 635.0 KB L-shaped decomposition of two-stage stochastic programs with integer recourse / Carøe, Claus C. ; Tind, Jørgen
We consider two-stage stochastic programming problems with integer recourse. The L-shaped method of stochastic linear programming is generalized to these problems by using generalized Benders decomposition. [...]
1998
Mathematical Programming, vol. 83 n. 3 (1998) p. 451-464  
 Acceso restringido a la UAB
7.
2 p, 58.1 KB Author Index Volume 83
1998
Mathematical Programming, vol. 83 n. 3 (1998) p. 465-466  
 Acceso restringido a la UAB

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.